# SDR AALA202311011778

- Difficulty date: October 20, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 11,386 hours, 3,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE HAS DETACHED RED PULL HANDLE. REPLACED SLIDE RAFT ASSEMBLY.
